# SDR USAA2012092600032

- Difficulty date: August 30, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Part serial: 706
- Condition: Debonded
- Location: Le Slat
- Part time: 59,762 hours, 39,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - DEBONDING ON NR 2 SLAT UPPER SKIN TRAILING EDGE WEDGE 8 INCHES FROM INBOARD END.  REPLACED NR 2 SLAT IAW JOB CARD 03C30227005.
